# SDR SWAA2022041161684

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED MOPSILL INNER CHORD CRACKED AT BS 303 LBL55 WL 209 / REMOVED CRACKED FED MOPSILL. LOCATED; DRILLED AND INSTALLED NEW FED MOPSILL INNER CHORD IAW SRM 51-40-02; SRM 51-40-05 DWG 141A8110; DWG 140A9810
